# SDR SWAA2020111725905

- Difficulty date: October 26, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141A651618
- Part serial: BN001655
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR NR 4 (LOWER) BEAM TO BE CRACKED IN THE RADIUS ON THE INBOARD SIDE COMMON TO THE FORWARD MOST ATTACH POINT FOR THE DOOR HANDLE BOX ASSEMBLY.  WORK COMPLETED ON CUSTOMER P/O NUMBER 0520055-HCR.  POS: FSD; TAG/GRB NR: 752997; P/N OFF: 141A6516-18; S/N OFF: BN001655; P/N ON: 141A6516-18M; S/N ON: BN001655.
